Results 1 to 3 of 3

Thread: Cipro and Tendinitis

  1. #1

    Cipro and Tendinitis

    So Iíve finished Cipro for my first pseudomonas Infection and am left with Tendinitis in my knees. This started when I first started taking the Cipro but doc said the risk was worth it and Iím okay with that.

    Just curious for those whoíve had it, does it go away?

    Iíve been lucky enough for my CF to be a slow burn and itís just now starting to get bad. So this forum has been a haven for me.

    Thank you!

  2. #2
    Senior Member
    Join Date
    Sep 2016
    Posts
    154
    I sometimes get it in my shoulder from doing IV meds and yes it's worth it. Strength training/ physical therapy will help. The important thing is to keep up with it.

  3. #3
    Thanks Kenna,

    Thatís what I was thinking. My physical therapist is wonderful. I start Cayston next week so as long as my reaction to that isnít as awful as tobi Iíll go see him.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •